# SDR DALA2024070806857

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N538DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11436
- Aircraft time: 4,493 hours, 1,081 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Control
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 5038 - MISC/DE - DUE TO WHEEL N/W STRG FAULT ECAM MESSAGE. CORRECTIVE ACTION: R/R NOSE WHEEL STEERING SERVOCONTROL (6GC). OPS CHECK GOOD. (LP 5610386)
